# SDR SWAA2021102822532

- Difficulty date: September 22, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER LEADING EDGE ACCESS PANEL 621PB UPPER MIDDLE FASTENER HOLE ELONGATED.   REPAIRED PANEL 621PB IAW SRM 51-70-04-2R-9 PARAGRAPH 4.C.  RESTORED ORIGINAL FINISH ON PANEL IAW AMM 51-21-99-300-802.
